# SDR SIMA20190706006

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,414 hours, 32,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564138001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND FRAME 65 ?Z? FRAME CRACKED AT STR 9L. AIRCRAFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. C/A-REPAIRED CRACK ON FRAME 65 Z FRAME IAW ERS-EM-53MR-3825 . AIRCRAFT WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. (REPAIR MATERIALS: DOUBLER 2024 T3, 0.050?, FILLER 2024 T3, 0.040?)
